RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 183, Number 2  


New approach to the quantization of the Yang–Mills field
A. A. Slavnov
163
Finite-dimensional representations of the elliptic modular double
S. È. Derkachev, V. P. Spiridonov
177
Differential invariants and operators of invariant differentiation of the projectable action of Lie groups
M. M. Goncharovskiy, I. V. Shirokov
202
New method for constructing semi-invariants and integrals of the full symmetric $\mathfrak{sl}_n$ Toda lattice
A. S. Sorin, Yu. B. Chernyakov
222
The Lagrangian structure of Calogero's goldfish model
U. P. Jairuk, S. Yoo-Kong, M. Tanasittikosol
254
Nambu structures on four-dimensional real Lie groups and related superintegrable systems
S. Farhang-Sardroodi, A. Rezaei-Aghdam, L. Sedghi-Ghadim
274
Semiclassical Green's functions of magnetic point contacts
N. Kh. Useinov
301
Generation of exactly solvable potentials of the $D$-dimensional position-dependent mass Schrödinger equation using the transformation method
H. Rajbongshi, N. N. Singh
312
Planar hydrogen-like atom in inhomogeneous magnetic fields: Exactly or quasi-exactly solvable models
Liyan Liu, Qinghai Hao
329
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019